# SDR SWAA2014050527640

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 34,026 hours, 19,792 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX681693
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DURING GEAR RETRACTION, ELEC 2 LOW PRESS LIGHT, STANDBY HYD LOW PRESS & STANDBY RUDDER ON LIGHTS CAME ON.  AFTER GEAR UP ALL LIGHTS WENT OUT.  HYD A QTY AT 74%. R & R NR 1 ENG DRIVEN HYD PUMP & RETURN LINES IAW MM.
